Spremljaj
christian bonatti
christian bonatti
C.N.R.S. et Institut de Mathématiques de Bourgogne
Preverjeni e-poštni naslov na u-bourgogne.fr - Domača stran
Naslov
Navedeno
Navedeno
Leto
Dynamics beyond uniform hyperbolicity: A global geometric and probabilistic perspective
C Bonatti, LJ Díaz, M Viana
Springer Science & Business Media, 2004
7562004
SRB measures for partially hyperbolic systems whose central direction is mostly expanding
JF Alves, C Bonatti, M Viana
Inventiones mathematicae 140 (2), 351-398, 2000
4352000
SRB measures for partially hyperbolic systems whose central direction is mostly contracting
C Bonatti, M Viana
Work 501, 1, 2000
3942000
Récurrence et généricité
C Bonatti, S Crovisier
Inventiones mathematicae 158, 33-104, 2004
3652004
A C1-Generic Dichotomy for Diffeomorphisms: Weak Forms of Hyperbolicity or Infinitely Many Sinks or Sources
C Bonatti, LJ Díaz, ER Pujals
Annals of Mathematics, 355-418, 2003
3622003
Persistent nonhyperbolic transitive diffeomorphisms
C Bonatti, LJ Díaz
Annals of Mathematics 143 (2), 357-396, 1996
2741996
Nonuniform hyperbolicity for C 1-generic diffeomorphisms
F Abdenur, C Bonatti, S Crovisier
Israel Journal of Mathematics 183 (1), 1-60, 2011
1832011
Lyapunov exponents with multiplicity 1 for deterministic products of matrices
C Bonatti, M Viana
Ergodic Theory and Dynamical Systems 24 (5), 1295-1330, 2004
1432004
Généricité d’exposants de Lyapunov non-nuls pour des produits déterministes de matrices
C Bonatti, X Gómez-Mont, M Viana
Annales de l'Institut Henri Poincaré C 20 (4), 579-624, 2003
1342003
Robust heterodimensional cycles and-generic dynamics
C Bonatti, LJ Díaz
Journal of the Institute of Mathematics of Jussieu 7 (3), 469-525, 2008
1232008
Connexions hétéroclines et généricité d'une infinité de puits et de sources
C Bonatti, L Díaz
Annales scientifiques de l'Ecole normale supérieure 32 (1), 135-150, 1999
1131999
Difféomorphismes de Smale des surfaces
C Bonatti, R Langevin, E Jeandenans
Société mathématique de France, 1998
1091998
Transitive partially hyperbolic diffeomorphisms on 3-manifolds
C Bonatti, A Wilkinson
Topology 44 (3), 475-508, 2005
1032005
Perturbations of the derivative along periodic orbits
C Bonatti, N Gourmelon, T Vivier
Ergodic Theory and Dynamical Systems 26 (5), 1307-1337, 2006
952006
Removing zero Lyapunov exponents
AT Baraviera, C Bonatti
Ergodic Theory and Dynamical Systems 23 (6), 1655-1670, 2003
952003
Periodic points and homoclinic classes
F Abdenur, C Bonatti, S Crovisier, LJ Díaz, L Wen
Ergodic theory and dynamical systems 27 (1), 1-22, 2007
902007
On maximal transitive sets of generic diffeomorphisms
C Bonatti, LJ Díaz
Publications Mathématiques de l'IHÉS 96, 171-197, 2003
842003
Un exemple de flot d'Anosov transitif transverse à un tore et non conjugué à une suspension
C Bonatti, R Langevin
Ergodic Theory and Dynamical Systems 14 (4), 633-643, 1994
761994
Robustly transitive sets and heterodimensional cycles
C Bonatti, LJ Díaz, ER Pujals, J Rocha
Astérisque, 187-222, 2003
732003
Minimality of strong stable and unstable foliations for partially hyperbolic diffeomorphisms
C Bonatti, LJ Díaz, R Ures
Journal of the Institute of Mathematics of Jussieu 1 (4), 513-541, 2002
732002
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20